# SDR USAABB03030

- Difficulty date: March 4, 2003
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Engine: Rroyce RB211*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: L3door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EVACUATION LIGHT AT L3 DOOR, INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK.
